# SDR UALA2011061302884

- Difficulty date: June 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,892 hours, 22,595 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 37
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

HEAVY VIBRATION AND NOISE IN CRUISE FL 410 WITH RT PACK STANDBY NORMAL AND LT PACK RETURNED TO AUTO.  LT ACM WAS REPLACED.   RIGHT PACK PUTS OUT VERY LOW AIR FLOW. WILL NOT HOLD CABIN PRESSURE WITH LT PACK OFF. FOUND RT PACK BAY FLEX CONNECTOR PARTIALY DISCONNECTED BETWEEN SUPPLY DUCT TO AIR CHECK VALVE.  REPOSITIONED FLEX CONNECTOR & SECURED. LEAK CHECKED CONNECTOR & PACK BAY.  PACK OPS NORMAL. DUE TO EXCESSIVE VIBRATION ON 2 CONSECUTIVE FLTS, ACCOMPLISH TEST FLIGHT WITH AN EG CREW AFTER TROUBLESHOOTING AND REPAIRS ARE COMPLETE. NEED A VERIFICATION TEST FLIGHT DUE TO LM 8834. PREVIOUS REPORTED AIRFRAME VIBRATION, LT PACK COULD NOT MAINTAIN CAB PRESSURE, LOUD NOISE IN FLIGHT DECK. VIBRATION AND CYCLING NOTED OVER WING AREA. ACCOMPLISH TEST FLIGHT 9919. OK TO ADD 1 CYCLE PER OPBLM. TEST FLIGHT GOOD.
